| Model Number |
M00536520 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent kinked.
Event or Problem Description
This report pertains to one of two advanix pancretaic stents used during the same procedure.Refer to manufacturer report and 3005099803-2025-02866 for the associated device information.It was reported to boston scientific corporation that two advanix pancreatic stents were to be implanted in the pancreatic duct during an endoscopic pancreatic duct stent placement procedure performed on (b)(6) 2025.The patient's anatomy was tortuous.During the procedure, the first advanix pancreatic stent (subject of this report) was attempted to be placed.However, the stent was unable to cross the stenosis.It was noted that there was a bump between the guide catheter and the stent device.A second advanix pancreatic stent (subject of manufacturer report # 3005099803-2025-02866) was attempted to be placed, but the same thing happened.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent kinked.Block h11: an advanix pancreatic stent was received for analysis.Visual examination of the returned device found the stent was kinked and damaged.No other problems were noted with the stent.Product analysis confirmed the reported event of stent kinked as the device was received kinked and damaged.However, the reported event of stent difficult to advance was not confirmed as this event happened during the procedure.Taking all available information into consideration, the investigation concluded that the reported event and observed problems were likely due to the manipulation of the device during placement into the scope, and the technique used by the physician, which limited the performance of the device and contributed to the reported event and observed problems.Therefore, the most probable cause of the reported event is adverse event related to procedure.
Event or Problem Description
This report pertains to one of two advanix pancreatic stents used during the same procedure.Refer to manufacturer report# 3005099803-2025-02867 and 3005099803-2025-02866 for the associated device information.It was reported to boston scientific corporation that two advanix pancreatic stents were to be implanted in the pancreatic duct during an endoscopic pancreatic duct stent placement procedure performed on (b)(6) 2025.The patient's anatomy was tortuous.During the procedure, the first advanix pancreatic stent (subject of this report) was attempted to be placed.However, the stent was unable to cross the stenosis.It was noted that there was a bump between the guide catheter and the stent device.A second advanix pancreatic stent (subject of manufacturer report # 3005099803-2025-02866) was attempted to be placed, but the same thing happened.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event.